Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 82, NWS Hastings, NE

June 13, 2017Adams County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 13, 2017, 6:45 PM CDT for Adams County, Nebraska. It was in force for 45 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 6:45 PM CDT (23:45 UTC)
Expired
Jun 13, 2017, 7:30 PM CDT
In force
45 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

County Adams County, NE

The radar

The Grand Island radar (KUEX), 25 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:17 PM CDTHAIL 12 S Juniata, NEREPORT AND PHOTO FROM SOCIAL MEDIA.
Jun 13, 7:19 PM CDTHAIL 1.754 Sw Hastings, NEGOLF BALL SIZE HAIL REPORTED NEAR SOUTHERN HILLS GOLF COURSE.
Jun 13, 7:19 PM CDTHAIL 1.754 Sw Hastings, NEREPORTED NEAR SOUTHERN HILLS GOLF COURSE.
Jun 13, 7:19 PM CDTHAIL 24 Sw Hastings, NE
Jun 13, 7:22 PM CDTHAIL 2.52 Ene Juniata, NEIN THE WESTBROOK AREA.
Jun 13, 7:22 PM CDTHAIL 2.52 Ene Juniata, NEPUBLIC REPORT OF TENNIS BALL SIZE HAIL IN THE WESTBROOK AREA.
Jun 13, 7:25 PM CDTHAIL 2.752 S Juniata, NE
Jun 13, 7:26 PM CDTHAIL 1.251 S Hastings, NE
Jun 13, 7:28 PM CDTHAIL 11 Nne Hastings, NE
Jun 13, 7:29 PM CDTHAIL 14 N Hastings, NE
Jun 13, 7:30 PM CDTHAIL 1.25Nws Hastings Office, NEONGOING AT THIS TIME.
Jun 13, 7:31 PM CDTHAIL 1.752 S Hastings, NE
Jun 13, 7:32 PM CDTHAIL 1.53 N Hastings, NEAT LOCHLAND COUNTRY CLUB.
Jun 13, 7:33 PM CDTHAIL 1.251 Ese Hastings, NESPOTTER NETWORK REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 5:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1212 J/kg
Mixed-layer CIN
-415 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

192 
WUUS53 KGID 132345
SVRGID
NEC001-140030-
/O.NEW.KGID.SV.W.0082.170613T2345Z-170614T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
645 PM CDT TUE JUN 13 2017

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Central Adams County in south central Nebraska...

* Until 730 PM CDT

* At 644 PM CDT, severe thunderstorms were located along a line
  extending from near Prosser to Holstein, moving northeast at 55
  mph.

  HAZARD...Two inch hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. In addition, at 639 PM CDT, hail up to 
           tennis ball size was reported 3 miles north of Holstein. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Hastings, Kenesaw, Juniata, Roseland, Holstein, Prosser and Hansen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4038 9853 4042 9872 4070 9866 4070 9828
      4068 9828
TIME...MOT...LOC 2344Z 218DEG 49KT 4072 9848 4046 9864 

HAIL...2.00IN
WIND...60MPH
 
$$

Pfannkuch
3 follow-up statements
166 
WWUS53 KGID 132355
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
655 PM CDT TUE JUN 13 2017

NEC001-140030-
/O.CON.KGID.SV.W.0082.000000T0000Z-170614T0030Z/
Adams NE-
655 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL ADAMS COUNTY...

At 655 PM CDT, severe thunderstorms were located along a line
extending from near Doniphan to near Roseland, moving northeast at 35
mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Hastings, Kenesaw, Juniata, Roseland, Holstein, Prosser and Hansen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4038 9853 4042 9872 4070 9866 4070 9828
      4068 9828
TIME...MOT...LOC 2355Z 208DEG 29KT 4077 9844 4051 9860 

HAIL...2.00IN
WIND...60MPH
 
$$

ADP
596 
WWUS53 KGID 140003 CCA
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
703 PM CDT TUE JUN 13 2017

NEC001-140030-
/O.COR.KGID.SV.W.0082.000000T0000Z-170614T0030Z/
Adams NE-
703 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL ADAMS COUNTY...

At 703 PM CDT, severe thunderstorms were located along a line
extending from near Hansen to near Roseland, moving northeast at 25
mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Hastings, Kenesaw, Juniata, Roseland, Holstein, Prosser and Hansen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4038 9853 4042 9872 4070 9866 4070 9828
      4068 9828
TIME...MOT...LOC 2355Z 216DEG 20KT 4077 9844 4051 9860 

HAIL...2.00IN
WIND...60MPH
 
$$

ADP
907 
WWUS53 KGID 140010
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
710 PM CDT TUE JUN 13 2017

NEC001-140030-
/O.CON.KGID.SV.W.0082.000000T0000Z-170614T0030Z/
Adams NE-
710 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL ADAMS COUNTY...

At 709 PM CDT, severe thunderstorms were located along a line
extending from Hansen to near Roseland, moving northeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Hastings, Kenesaw, Juniata, Roseland, Holstein, Prosser and Hansen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4038 9853 4042 9872 4070 9866 4070 9828
      4068 9828
TIME...MOT...LOC 0009Z 224DEG 20KT 4070 9839 4043 9855 

HAIL...1.75IN
WIND...60MPH
 
$$

ADP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:17 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 13, 6:17 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
617 PM CDT Tue Jun 13 2017

.SHORT TERM...(This evening through Wednesday night)
Issued at 412 PM CDT Tue Jun 13 2017

Needless to say, the paramount focus today has been on these first
12 hours or so, as nearly the entire CWA is assigned either a
Slight or Enhanced risk of severe from SPC, with the Enhanced
area roughly favoring the northeast 1/4 of our coverage area
(CWA). Locally, we largely agree with these risk categories,
although as is typical when our area isn't exactly in the
"bullseye" of strongest synoptic forcing (focused slightly to our
north) and with plenty of lingering warm air aloft probably
keeping a cap on things at least a few more hours, there is
somewhat of a conditional nature to especially the Enhanced
category, including these question marks:
1) Will severe storms (and storm coverage in general) through
tonight be more isolated to perhaps scattered in nature, or could
we see more of an "explosion" of widespread thunderstorm activity,
especially within the southeast half of the CWA especially closer
to sunset as lift increases along the nose of an increasing low
level jet?
2) Going somewhat hand in hand with #1, will we see
some fairly isolated activity get going as early as the 5-6 PM
time frame as suggested by various models, or will we need to wait
until a bit later in the evening for the low level jet to truly get
things going, which went to tend to favor more of a
linear/cluster mode. Not going to repeat our entire Hazardous
Weather Outlook (HWOGID) here, but certainly large hail/damaging
winds/localized flooding are our main concerns, and while a few
tornadoes are also not out of the question (especially if any
discrete/isolated supercells can get going by dark), the overall-
greater tornado parameters seem to focus at least slightly north
of our domain, within and near currently-existing Tornado Watch
323.

As for the current scene as of 3PM/20Z, so far this afternoon
things have largely followed expectations, as it's been a mainly
dry, sunny, quite breezy and above-average warmth day, with high
temps topping out well into the 90s most areas, and some far
southwest areas spiking up to around 100 where dewpoints have
mixed down more into the 50s/even some 40s, as opposed to the
widespread 60s dewpoints found across especially our northeast
half. There were a few brief, elevated light rain showers rooted
above the cap that brushed through mainly Polk County a few hours
ago, but this activity has long since advected northeast. In the
mid- upper levels, the most prominent feature is the powerful
closed low churning over MT, with our area starting to see the
southern portions of a slightly negatively-tilted shortwave trough
ejecting out into Nebraska/northern KS along the southeast
periphery of the aforementioned parent system. At least for a
short time longer, mid-level (700 millibar) temps averaging 12-14C
are helping to inhibit robust thunderstorm development, despite
mixed- layer CAPE averaging 2000-3000 J/kg within especially the
northeast 2/3 of our area. At the surface, a very slow-
moving/nearly stationary front is stretched north-northeast to
south-southwest across Nebraska, aligned pretty close to our
western fringes. Winds starting to turn a bit more southwesterly
in especially our southwest quarter is resulting in a bit of a
dryline bulge as well.

Now looking ahead forecast-wise through these next 36 hours, with
the main focus on the first 12...

Late this afternoon-tonight:
Have largely outlined our current thinking of the basic
scenario/possibilities both above and in our HWO, and these are
largely in line with details in the latest SPC Day 1 outlook.
While storms are already starting to fire only slightly to our
northwest at this time along the quasi-stationary boundary, it may
be awhile yet before anything builds southward/eastward into our
area. Eventually though, "something" should get going, and when it
does, it could go severe quickly given the aforementioned high
CAPE and deep layer shear gradually increasing into at least the
30-50kt range from the west as the aforementioned upper wave
approaches. This will be plenty sufficient for supercell
structures, although shear vectors largely parallel to the
boundary often tends to favor a fairly quick transition to at
least quasi-linear mode, which also would tend to work against a
potentially higher tornado threat. At any rate, all hazards are on
the table, as low level 0-1km shear is expected to increase to at
least 15-25kt in parts of the CWA especially later this evening.
Even if the late afternoon/early evening fails to produce much,
various models including the HRRR/RAP seem insistent that once the
low level jet ramps up between 7-10 PM, we would see a more
widespread cluster of storms blossom in more of an east-west
fashion, largely within a few counties either side of the
Nebraska-Kansas border. By this time this would develop, in theory
many of our northern/western counties would be "in the clear" from
a severe threat. This later activity would also likely foster more
of a heavy rain/flash flooding threat, especially it it
anchors/trains in place for a while. All in all, the primary
severe weather threat should occur between 5PM-Midnight, although
some strong activity could certainly linger a few hours beyond
that, especially in eastern zones. Have pretty much the entire CWA
void of any formal storm/rain mention though by 5 AM/10z. Low
temps tonight are aimed from upper 50s west to upper 60s east.

Wednesday daytime-night:
In short, we are still calling for a dry/storm-free 24 hours in
the wake of the departing system. Not only are we expecting very
slightly "cooler" temperatures with highs in the 86-91 range
versus widespread 90s, but by far the most noticeable feature will
be drier dewpoints/lower humidity levels as dewpoints drop into
the 50s and especially 40s by afternoon. It won't be as windy as
today, but west-northwest winds should still average 10-15 MPH
with some higher gusts. Wednesday night looks to feature fairly
light/variable winds with lows between the upper 50s and mid 60s.

.LONG TERM...(Thursday daytime through Tuesday)
Issued at 412 PM CDT Tue Jun 13 2017

With SO much focus on the short term, this will be a shorter-
than-usual discussion of this 6-day period...

General overview:
In the most basis sense of the mid-upper level air pattern, we
spend several days in generally quasi-zonal (west-east) flow aloft
into the weekend before a bit more of a northwesterly upper flow
regime settles in for early next week as a ridge builds into the
southwestern CONUS and we remain to its northeast. While we are
not sensing any "major" precipitation or severe weather threats,
the passage of occasional quick-moving disturbances will
undoubtedly spark some off-and-on thunderstorm chances and given
the time of year, likely at least isolated severe weather. At
least for now, the periods that are most favored for
rain/thunderstorm activity include Thursday afternoon/evening
mainly within the southeast 1/3 of the CWA as moisture returns
northward (this is already included in a Day 3 SPC Marginal Risk
for severe) and then Saturday afternoon-evening. Beyond Saturday
night, confidence is actually fairly in a dry couple of days
Sunday-Monday before storm chances perhaps return Monday night
into Tuesday (day 7).

Temperature-wise: Believe it or not, this has already been one of
the warmest starts to June in several decades for places such as
the Tri Cities, and we have at least a few more days of solidly
above-average heat on the way before maybe, just maybe a slightly
more noticeable "cool-down" arrives. Going into a touch more
specifics, Thurs-Fri still look to see highs reach the low-mid
90s most areas, with Saturday then starting to creep down a little
before Sunday arrives as what should be our overall "coolest" day
in some time, albeit with highs still low-mid 80s. Monday-Tuesday
then look to see continued 80s, but not quite as cool as Sunday.
Fortunately for most folks, dewpoint values and resultant humidity
do appear on track to average more in the 50s to near 60 on most
days versus the widespread 60s to near 70 of late.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday)
Issued at 613 PM CDT Tue Jun 13 2017

Thunderstorms will impact KGRI for the first few hours of the TAF
period. Severe storms are possible which may produce large hail
and damaging winds. A cold frontal boundary will cross the
terminals tonight bringing a wind shift to the northwest. Dry
weather is forecast for Wednesday with less wind than we had the
last several days with speeds averaging 10kts.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.

&&

SHORT TERM...Pfannkuch
LONG TERM...Pfannkuch
AVIATION...Fay
Hazardous weather outlook, Jun 13, 11:50 AM CDT, 6 hours 55 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Hastings NE
1150 AM CDT Tue Jun 13 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
141200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1150 AM CDT Tue Jun 13 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Late this Afternoon and Tonight.

The majority of the outlook area is under a Slight or Enhanced Risk
of severe thunderstorms, with the overall-highest threat focused
east of the Highway 183 corridor. The primary window of opportunity
for severe storms should end by Midnight, although some stronger
storms could linger late into the night.

Starting late this afternoon, at least isolated thunderstorm
development is possible within much of the outlook area, with the
likelihood of storm activity increasing this evening before
activity departs off to the east late tonight. Once storms form,
they could quickly become severe, capable of producing mainly very
large hail up to tennis ball size, damaging wind gusts to around
70 MPH and also locally heavy rainfall of at least 2 inches in a
short time, possibly resulting in flash flooding. Storm mode could
feature a mix of both isolated supercells and linear clusters,
with any isolated storms perhaps also capable of producing a few
tornadoes, while linear storms would instead favor damaging
straight-line winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Intermittent chances for thunderstorms return to the outlook
area mainly between Thursday afternoon and Saturday night. While
it is too early to confidently assess the potential for severe
storms through much of this time, there is a Marginal Risk of
severe storms for Thursday afternoon and evening, primarily near
and south of the Nebraska-Kansas border.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is probable within portions of the outlook
area anytime between late this afternoon and roughly Midnight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Pfannkuch

In the hours before

Special weather statement, Jun 13, 6:16 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Hastings NE
616 PM CDT TUE JUN 13 2017

NEZ041-047-048-062-063-074-075-084-085-132345-
Franklin NE-Merrick NE-Adams NE-Webster NE-Hamilton NE-Nance NE-
Howard NE-Hall NE-Kearney NE-
616 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEBSTER...
NORTHEASTERN FRANKLIN...ADAMS...SOUTHWESTERN NANCE...EASTERN
KEARNEY...SOUTHWESTERN HAMILTON...WESTERN MERRICK...SOUTHEASTERN
HOWARD AND HALL COUNTIES UNTIL 645 PM CDT...

At 616 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grand Island to near Upland. Movement was
northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Grand Island, Hastings, St. Paul, Wood River, Blue Hill, Kenesaw,
Doniphan, Cairo, Juniata, Alda, Palmer, Campbell, Dannebrog,
Phillips, Chapman, Bladen, Roseland, Elba, Holstein and Ayr.

This includes Interstate 80 between mile markers 293 and 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Hastings.

&&

A severe thunderstorm watch remains in effect until 100 AM CDT for
south central and central Nebraska.

LAT...LON 4130 9796 4070 9822 4070 9828 4056 9828
      4023 9842 4016 9890 4050 9888 4067 9881
      4069 9872 4091 9872 4129 9857
TIME...MOT...LOC 2316Z 208DEG 33KT 4095 9832 4028 9883

ADP
Special weather statement, Jun 13, 6:29 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Hastings NE
629 PM CDT TUE JUN 13 2017

KSZ018-140000-
Osborne KS-
629 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSBORNE COUNTY UNTIL 700
PM CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Natoma, or 24 miles northeast of Emmeram, moving
northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Mainly rural areas west and southwest of Osborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 100 AM CDT for
north central Kansas.

LAT...LON 3923 9905 3956 9890 3951 9856 3917 9885
TIME...MOT...LOC 2329Z 207DEG 45KT 3928 9893

Pfannkuch
Local storm report, Jun 13, 6:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
642 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             NATOMA                  39.19N 99.03W
06/13/2017  E1.00 INCH       OSBORNE            KS   CO-OP OBSERVER

            QUARTER SIZE HAIL IN NATOMA.

&&

REED
Local storm report, Jun 13, 6:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             2 NW HOLSTEIN           40.49N 98.68W
06/13/2017  E1.00 INCH       ADAMS              NE   PUBLIC

&&

REED

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:16 PM CDTSpecial Weather StatementGIDAdams, Hall, Howard, Merrick29 min
Jun 13, 6:20 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster25 min
Jun 13, 6:31 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance29 min
Jun 13, 6:53 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance37 min
Jun 13, 6:58 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.